7th injection and check up

Well, my 7th injection was the worst yet. I went up to 20mg on Monday. By Monday evening I felt as though I had been ran over by a truck. I hurt all over and badly. But I was determined not to let it get me down. In the mean time I'm still on steroid drops and the three pressure drops.

So I also had my blood work done prior to my appointment. I will report that my blood work is great.

My eyes are some better which means I can taper a bit off of my steroid drops. And my rheumatologist wants to keep me at the 20mg dose of mtx. I can't be more pleased with my doctors and how they pay attention to details and listen. They really are fantastic! Specialist make a huge difference.

My rheumatologist also want to make sure I do increase my folic acid. He said there is no reason for me to have quite as many symptoms as I do. Which is nice as well. So a few changes but great news over all.... Something is working!!! I'll check back in with both of them in another month and then maybe get off the steroid drops!!! That would be amazing. Thanks so much for being there and being a huge encourament!!!

4 Replies

oldestnewest
  • My turning point was week 9, when side effects starting wearing off and i could feel it starting to work. Hang on in there......

  • Oh I am, and I'm hoping for the ease into normalcy begins with me holding steady at 20mgs. This increasing every two weeks has been an adventure for sure. I'd love to get to a point where symptoms subside. It sounds fantastic. :-)

  • It's really good to hear that you have a listening health professional team. Most of us only post when things go wrong, so it's easy to believe everyone has problems, but most people don't, of course!

  • It's important for me to see the silver linings along with the negatives. I would much rather give people realistic idea of what's going on with me and have a positive attitude about it than complain and bring others down. Sure we all have our had days (ugh when I say Monday I felt terrible I really felt then worst and had a bad day) but it's important for me to know that by doing this I am keeping my vision! Which is way bigger for mental some of mtx side effects. :-)

You may also like...